Totally positive algebraic integers of small trace
Annales de l'Institut Fourier, Volume 34 (1984) no. 3, pp. 1-28.

Let α be a totally positive algebraic integer, with the difference between its trace and its degree at most 6. We describe an algorithm for finding all such α, and display the resulting list of 1314 values of α which the algorithm produces.

Soit α un entier algébrique totalement positif, dont la différence entre la trace et le degré n’excède pas 6. On décrit un algorithme pour trouver tous les α de ce type, et on donne la table des 1314 valeurs de α issues de l’algorithme.

@article{AIF_1984__34_3_1_0,
     author = {Smyth, Chistopher J.},
     title = {Totally positive algebraic integers of small trace},
     journal = {Annales de l'Institut Fourier},
     pages = {1--28},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {34},
     number = {3},
     year = {1984},
     doi = {10.5802/aif.975},
     zbl = {0534.12002},
     mrnumber = {86f:11091},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.975/}
}
TY  - JOUR
TI  - Totally positive algebraic integers of small trace
JO  - Annales de l'Institut Fourier
PY  - 1984
DA  - 1984///
SP  - 1
EP  - 28
VL  - 34
IS  - 3
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.975/
UR  - https://zbmath.org/?q=an%3A0534.12002
UR  - https://www.ams.org/mathscinet-getitem?mr=86f:11091
UR  - https://doi.org/10.5802/aif.975
DO  - 10.5802/aif.975
LA  - en
ID  - AIF_1984__34_3_1_0
ER  - 
%0 Journal Article
%T Totally positive algebraic integers of small trace
%J Annales de l'Institut Fourier
%D 1984
%P 1-28
%V 34
%N 3
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.975
%R 10.5802/aif.975
%G en
%F AIF_1984__34_3_1_0
Smyth, Chistopher J. Totally positive algebraic integers of small trace. Annales de l'Institut Fourier, Volume 34 (1984) no. 3, pp. 1-28. doi : 10.5802/aif.975. https://aif.centre-mersenne.org/articles/10.5802/aif.975/

[1] E.W. Cheney, Introduction to approximation theory, McGraw-Hill, New York, 1966. | MR: 36 #5568 | Zbl: 0161.25202

[2] R.M. Robinson, Algebraic equations with span less than 4, Math. of Comp., 10 (1964), 549-559. | Zbl: 0147.12905

[3] C.L. Siegel, The trace of totally positive and real algebraic integers, Ann Math., 46 (1945), 302-312. | MR: 6,257a | Zbl: 0063.07009

[4] C.J. Smyth, On the measure of totally real algebraic integers II, Math. of Comp., 37 (1981), 205-208. | MR: 82j:12002b | Zbl: 0475.12001

[5] C.J. Smyth, The mean values of totally real algebraic integers, Math. of Comp., to appear April 1984. | MR: 86e:11115 | Zbl: 0536.12006

Cited by Sources: